# SDR CA100129008

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 15,212 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MX WAS CARRIED OUT ON THE ACFT THAT REQUIRED GEAR SWING(S). THE FIRST WAS SUCCESSFUL. THE SECOND SHOWED A WEAK RETRACTION AND THE THIRD POPPED THE 60AMP GEAR CB.  TROUBLESHOOTING POINTED TOWARDS THE POWERPACK.  THE POWERPACK WAS REMOVED AND SENT TO THE O/H SHOP. THIS COMPLETE POWERPACK ASSY. HAD ONLY 16.6 HOURS AND 10 CYCLES SINCE OVERHAUL, AND SHOWED NO SIGNS OF PROBLEMS WHILE IN SERVICE.
